IJPAM: Volume 101, No. 3 (2015)
A CLASS OF BOEHMIANS
DST Centre for Interdisciplinary Mathematical Sciences
Faculty of Science
Banaras Hindu University
Varanasi- 221 005, India
Abstract. In this paper we have extended the results of fractional Fourier transform to integrable Boehmians given by Zayed  and prove its properties. Further, an inversion theorem of the same is established.
Received: January 24, 2015
AMS Subject Classification: 44A15, 44A35, 46F12, 46F99
Key Words and Phrases: fractional Fourier transform, convolution, distribution spaces, Boehmians
Download paper from here.
DOI: 10.12732/ijpam.v101i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 413 - 420